Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 270, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 20, 2017, 2:12 PM PST. It took effect at Dec 21, 2017, 2:00 AM PST. It was in force for 90 min.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2017, 2:12 PM PST (22:12 UTC)
- In effect from
- Dec 21, 2017, 2:00 AM PST
- Expired
- Dec 21, 2017, 3:30 AM PST
- In force
- 90 min
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
553 WHUS76 KMTR 202212 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco CA 212 PM PST Wed Dec 20 2017 PZZ530-210615- /O.EXT.KMTR.SC.Y.0269.000000T0000Z-171221T0400Z/ /O.NEW.KMTR.SC.Y.0270.171221T1000Z-171221T2200Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM PST THURSDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from 2 AM to 2 PM PST Thursday. * WINDS...Northwest 15 to 25 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ545-210615- /O.EXT.KMTR.SC.Y.0269.000000T0000Z-171221T2200Z/ Point Reyes To Pigeon Point To 10 nm- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ565-210615- /O.EXT.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Pinos To Point Piedras Blancas To 10 nm- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ535-210400- /O.EXT.KMTR.SC.Y.0269.000000T0000Z-171221T0400Z/ Monterey Bay- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS...Northwest 15 to 20 kt with gusts up to 25 kt. * SEAS...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ570-210615- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ571-210615- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ575-210615- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-210615- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...North 20 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ540-210615- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1000Z/ Point Arena To Point Reyes To 10 nm- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ560-210615- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1000Z/ Pigeon Point to Point Pinos To 10 nm- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ531-202315- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171220T2300Z/ San Francisco Bay South of the Bay Bridge- 212 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...Northwest around 15 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
2 follow-up statements
994 WHUS76 KMTR 210414 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco CA 814 PM PST Wed Dec 20 2017 PZZ530-211215- /O.EXP.KMTR.SC.Y.0269.000000T0000Z-171221T0400Z/ /O.CON.KMTR.SC.Y.0270.171221T1000Z-171221T2200Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PST THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...North 15 to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ535-210515- /O.EXP.KMTR.SC.Y.0269.000000T0000Z-171221T0400Z/ Monterey Bay- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves have fallen below criteria. $$ PZZ570-211215- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. * SEAS...8 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ571-211215- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ575-211215- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-211215- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ540-211000- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1000Z/ Point Arena To Point Reyes To 10 nm- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ545-211215- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T2200Z/ Point Reyes To Pigeon Point To 10 nm- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...North 15 to 25 kt. * SEAS...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ560-211000- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1000Z/ Pigeon Point to Point Pinos To 10 nm- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. * SEAS...6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ565-211215- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Pinos To Point Piedras Blancas To 10 nm- 814 PM PST Wed Dec 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...North 5 to 25 kt. * SEAS...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
103 WHUS76 KMTR 211130 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco CA 330 AM PST Thu Dec 21 2017 PZZ545-211230- /O.CAN.KMTR.SC.Y.0269.000000T0000Z-171221T2200Z/ Point Reyes To Pigeon Point To 10 nm- 330 AM PST Thu Dec 21 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in San Francisco has cancelled the Small Craft Advisory. Winds have fallen below small craft criteria. $$ PZZ530-211230- /O.CAN.KMTR.SC.Y.0270.000000T0000Z-171221T2200Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 330 AM PST Thu Dec 21 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in San Francisco has cancelled the Small Craft Advisory. Winds have fallen below small craft criteria. $$ PZZ565-211800- /O.EXT.KMTR.SC.Y.0269.000000T0000Z-171221T1800Z/ Point Pinos To Point Piedras Blancas To 10 nm- 330 AM PST Thu Dec 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS...North 15 to 25 kt. * SEAS...6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ570-211600- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 330 AM PST Thu Dec 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WINDS...North 15 to 25 kt. * SEAS...8 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ571-211600- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 330 AM PST Thu Dec 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WINDS...North 15 to 25 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ575-211600- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 330 AM PST Thu Dec 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WINDS...North 15 to 25 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-211600- /O.CON.KMTR.SC.Y.0269.000000T0000Z-171221T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 330 AM PST Thu Dec 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WINDS...North 15 to 25 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 1:50 PM PST, 22 minutes earlier.
Area forecast discussion, Dec 20, 1:50 PM PST, 22 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
150 PM PST Wed Dec 20 2017
.SYNOPSIS...Clear and cool conditions tonight with widespread
lows in the 30s. Dry weather returns Thursday with cool daytime
highs followed by a colder night into Friday morning. High
pressure keeps things dry and seasonable through the weekend.
Clouds may increase by Christmas day as the next front approaches.
&&
.DISCUSSION...as of 2:00 PM PST Wednesday...Rain quickly
progressed through our region this morning with mostly clear skies
behind it. Amounts overnight were generally light, however a big
departure from the bone dry weather we have had since the first
week in November. Water year numbers indicate that we are still
just 40 to 60 percent of normal for most of our region.
The forecast switched from rain concerns to cold weather concerns
as all indications are for several upcoming nights with
temperatures likely to drop to freezing or below freezing levels.
The one mitigating factor tonight should be the winds which will
stay over 5 mph through most of the overnight hours. This will
keep most lows above freezing. Therefore, decided to not issue any
frost or freeze products for Thursday morning. Despite that,
temperatures will be cool -- mostly 30s with a few 40s. Recent NAM
and ECMWF verification for cold temperatures in the North Bay has
not been that good, so the forecast weighs a little greater toward
warmer guidance.
After a seasonably cool Thursday afternoon, a cold night is on
tap for our region as light winds will combine with dry air and
clear skies. This will help many spots to be near or below
freezing by Friday morning. Depending on the guidance tonight, a
combination of a freeze warning/frost advisory may be issued.
Would expect interior valley spots to see widespread 20s to lower
30s.
Temperatures will rebuild a bit over the weekend as the ridge of
high pressure off the coast rebuilds back toward our region.
During the days 60 to 65 can be expected for the northern half
with 65 to 70 likely for the southern half. A few lower 70s are
likely on Sunday in Monterey County.
We are still keeping a close eye for Christmas Day into Tuesday as
models bring a front close to our through our region during that
time. Right now amounts appear to be light (potentially values
close to what we saw last night). However, this feature is still
quite a few days out, so will be interesting to see if it trends
wetter or even stays to our north. For now will keep slight chance
to chance PoPs going.
&&
.AVIATION...As of 10:10 AM PST Wednesday... Winds will increase
and become gusty late morning through the afternoon in the wake of
a cold frontal boundary. Widespread VFR as cool drier air moves
in behind in the cold slot, bringing some weak vertical
development cumulus at or around 4000-6000 ft through midday.
Breezy winds into the evening, weakening tomorrow.
Vicinity of KSFO...VFR. Sustained winds 10-20kt, with gusts up to
around 25 kt now through the afternoon. Tapering off after 2Z THU.
SFO Bridge Approach...Same as KSFO.
Monterey Bay Terminals...VFR. Gusty winds in post frontal
environment, with gusts up to 30 kt possible through the Salinas
valley. Replacement parts for KMRY ASOS en route today, posbl
tomorrow, with AMD NOT SKED carried in TAF until maintenance
complete.
&&
.MARINE...as of 10:02 AM PST Wednesday...Increasing northwest
winds today through tonight behind an exiting cold front. Winds
then decrease tomorrow through the weekend. Locally moderate
northwest seas.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...SF Bay
SCA...Mry Bay
&&
PUBLIC FORECAST: Bell
AVIATION: DRP
MARINE: DRP
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.